Generalized Petrovic's Inequalities for Coordinated Exponentially m-Convex Functions

Wasim Iqbal, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar

Int. J. Anal. Appl., 19 (3) (2021), 296-318

The Downside and Upside Beta Valuation in the Variance-Gamma Model

Roman V. Ivanov

Int. J. Anal. Appl., 19 (3) (2021), 319-340

Intuitionistic Fuzzy Normal Subrings over Normed Rings

Nour Abed Alhaleem, Abd Ghafur Ahmad

Int. J. Anal. Appl., 19 (3) (2021), 341-359

Properties of the Libby-Novick Beta Distribution with Application

Zafar Iqbal, Muhammad Rashad, Muhammad Hanif

Int. J. Anal. Appl., 19 (3) (2021), 360-388

On a New Approach by Modified (p; q)-Szasz-Mirakyan Operators

Vishnu Narayan Mishra, Ankita R. Devdhara, Khursheed J. Ansari, Seda Karateke

Int. J. Anal. Appl., 19 (3) (2021), 389-404

Libby-Novick Kumaraswamy Distribution with Its Properties and Applications

Abdul Saboor, Zafar Iqbal, Muhammad Hanif, Munir Ahmad

Int. J. Anal. Appl., 19 (3) (2021), 405-439

Numerical Study of Rayleigh-Benard Problem under the Effect of Magnetic Field

Abdelfatah Abasher, Mohammed Gubara, Suliman Sheen, Ibrahim Bashir

Int. J. Anal. Appl., 19 (3) (2021), 440-454

On Rough Fuzzy Prime Ideals in Left Almost Semigroups

Ahmed Elmoasry

Int. J. Anal. Appl., 19 (3) (2021), 455-464

Existence and Location of a Unique Solution of Caputo-Liouville Type Langevin Equation with Finitely Many Nonlinearities and Nonlocal Boundary Conditions

Bashir Ahmad, Ahmed Alsaedi, Hanan Al-Johany, Sotiris K. Ntouyas

Int. J. Anal. Appl., 19 (3) (2021), 465-476

Bounds on Toeplitz Determinant for Starlike Functions with Respect to Conjugate Points

Daud Mohamad, Nur Hazwani Aqilah Abdul Wahid

Int. J. Anal. Appl., 19 (3) (2021), 477-493